Hi all you lot out there!
So haven't updated my blog in a while as have been pretty busy with one thing and another. Am looking to move house soon so things have been a little stressful of late to say the least!
Anyways, I am really pleased to report that since the last time I blogged, I haven't had any more beasts pop up! I am really hoping that this is it now for the initial breakout and my skin takes a turn for the better, but don't wanna get my hopes up too much or jinx it!!
As regards my skin, it is doing ok but my lips are quite dry (this is nothing Vaseline doesn't sort out). I have also noticed that my hair is becomming quite thin and my hairbrush is full most days, which is a little concerning. I'm only washing it every other day now as opposed to every day, which is easy as its not greasy any more! I'm also giving it a good conditioner treatment when I do and am trying not to straighten it if possible.
I still have countless bumps/lesions (which look like spots) from previous acnes, but they are not currently active so I'm hoping that in another month or so, they should have gone down a lot and be coverable with make-up. They are still very visible at the moment even with it plastered on and look like I have 'growths' on my chin - about five in total, plus a couple around my nose. They are from the very big spots I got, which were painful, so fingers and toes crossed there will be no more of them bad boys to come any longer! I'm concerned about the redness left from spots as this doesn't seem to be showing any signs of going, and it looks gross when my makeup is off. Has anyone heard of Roaccutane making it worse and are there any magical creams that get rid of it?!
So I'm going to see the Dermatologist tomorrow and I'm absolutely bricking it that he's gonna take me off of the Steroids, of which I am still on 10mg a day. I feel like these are keeping my symptoms abaited for the moment, but I guess we will have to wait and see. He will no doubt increase my Roaccutane as I'm still only on 40mg, so my guess is he will want to bump it up to get my body reacting and be a lot dryer.
Will blog again to say what dosage I'm on etc in due course!